Alert archive / Colorado / Special Weather Statements in 2021
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at May 30, 2021, 4:36 PM MDT for El Paso County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2021, 4:36 PM MDT (22:36 UTC)
- Expired
- May 30, 2021, 5:00 PM MDT
- In force
- 24 min
- Issued by
- NWS Pueblo, CO
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 19 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 254 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 731 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
686
WWUS85 KPUB 302236
SPSPUB
Special Weather Statement
National Weather Service Pueblo CO
436 PM MDT Sun May 30 2021
COZ085-086-089-302300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
436 PM MDT Sun May 30 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO...
NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES UNTIL 500 PM
MDT...
At 436 PM MDT, Doppler radar was tracking a strong thunderstorm near
Truckton, or 38 miles northeast of Pueblo, moving southeast at 20
mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Truckton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
southeastern Colorado.
LAT...LON 3878 10415 3874 10405 3852 10405 3852 10399
3842 10406 3858 10430
TIME...MOT...LOC 2236Z 302DEG 18KT 3867 10414
$$
HodanishWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 30, 3:53 PM MDT, 43 minutes earlier.
Area forecast discussion, May 30, 3:53 PM MDT, 43 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 353 PM MDT Sun May 30 2021 .SHORT TERM...(This evening through Monday) Issued at 352 PM MDT Sun May 30 2021 ...Severe storms and heavy rain into this evening, cool and wet again on Monday... Severe storms scattered across much of the area again today, as upper low remains to the west and instability is plentiful with CAPE in the 1000-2000 J/KG range. Have seen at least a couple tornado reports so far with storms in Las Animas County, with another large tornado dropping southeast across open country in far sern Las Animas County, very near the track of last nights storm. For this evening, risk of severe continues until 6-7 pm, then we transition to more of a heavy rain threat as storms congeal on the plains. Kept the flash flood watch up for the burn scars as stronger storms still possible, then rainfall rates should come down late evening and overnight as deeper convection shifts east. On the plains, hoisted a Flash Flood watch for the overnight hours for areas which received heavy rainfall yesterday and will likely again tonight, especially eastern Las Animas and Baca Counties. Seeing some snow reports already along the Continental Divide this afternoon, and expect higher peaks above timberline to see some accumulating snow by morning. On Tuesday, upper low lifts eastward across the state through the day, bringing another round of showers and thunderstorms. Atmosphere finally looks too cool for much in the way of severe storms, especially on the plains where maxes will struggle to reach 60f. Don't currently have any flood highlight up for the mountains, though enough dynamic lift and moisture with the low overhead to at least threaten burns scars with some heavier rain in the afternoon. .LONG TERM...(Monday night through Sunday) Issued at 352 PM MDT Sun May 30 2021 ...Isolated strong storms possible over the Sangre de Cristo and Wet Mountains, as well as the San Juan mountains until early Monday evening. Although storms are expected to be sub-severe, there could still be brief heavy rainfall which could cause flash flooding, especially over the burn scars and if storms remain stationary. Dangerous lightning, strong and gusty winds to 50 mph, and small hail could also accompany some of these storms... ...Winter Weather Advisory possible for elevations over 10,500 feet for Monday evening through early Tuesday morning... Monday evening through Tuesday morning... The very positively tilted axis in the long wave trough over the southwestern US has caused an U/L low to become quasi-stationary just to the southwest of southern California over the Pacific Ocean. By Monday evening, it will have progressed a little further eastward over Baja California. This feature has helped to keep a southerly flow of moisture moving over the region and will continue to do so into Tuesday morning until the surface low to the south finally begins to propagate further southeastward and away from the region. Mostly stratiform type rain with some embedded heavier showers and thunderstorms will be possible over much of the CWA for Monday evening. There could still be a few strong storms developing until around 03Z (early Monday evening) with some brief periods of heavier rain over the Sangre de Cristo and Wet Mountains and the Rampart Range due to upslope enhancement from orographic lifting, and there will still be a risk of flooding over the burn scar areas because of this. Some of the models, such as the NAM12, are still hinting at there being enough MLCAPE, with values of around 500 J/kg over the San Juan Mountains, that an isolated strong storm or two could still be present until the early evening and then move southeast into New Mexico. Although most of the models have all of the convection weakening considerably and only keep a few lingering showers over the highest elevations, which will more than likely be in the form of snow, with all of these exiting the CWA by 15Z on Tuesday morning. The cooler air at the surface could also help to enhance overrunning and provide a continuous amount of rain over the plains into the evening hours on Monday. The rain showers will become more spotty later in the night on Monday into early Tuesday morning as the system finally begins to exit the region. Also, with snow levels dropping on Monday as colder air moves in, peaks above 10,500 feet could get anywhere from a dusting to a few more inches of new snowfall. Lows for Monday night will be cooler as well, and slightly below the seasonal average for most locations, from the 40s over the plains, to the upper 20s and 30s for high country. Clearing will continue into the early morning hours on Tuesday for most of the CWA. Tuesday through Wednesday... The surface low will begin to exit the region by early Tuesday morning and allow for clearing to finally take place for most locations throughout the late part of the morning on Tuesday. Afternoon thunderstorms will develop later in the day over the mountains with some residual moisture and the long wave trough axis still overhead and the persistent northwesterly flow in the mid levels. These storms will also move out over the plains, mainly along the I-25 corridor, later in the late afternoon and into the early evening. The U/L low over northern Mexico will eventually detach itself and become cut off from the trough, which will subsequently allow it to begin to fill and shift further eastward on Wednesday. A jet maxima upstream over the Dakotas, and a sharply positive tilted axis, will put southeastern Colorado in the divergent quadrant, so thunderstorms look to develop over the mountains during the afternoon on Wednesday as well. Models do also show the CWA being in the convergent quadrant later in the evening as the jet maxima shifts further south, and therefore this should help to hinder further thunderstorm development over the mountains towards the evening hours on Wednesday, with all other locations in the CWA remaining dry. It will be quite warmer on Wednesday as well, with temperatures returning to right around the seasonal average for most locations. Thursday through Friday... The deterministic models and ensembles are in fair good agreement that a well amplified ridge will begin to build back in over the entire western region with much warmer temperatures returning, slightly above the seasonal average for many locations. The U/L cutoff low off the coast of Baja California will begin to propagate eastward over northern Mexico, and this will help to feed up a substantial amount of mid level moisture from the south over the region due to this and keep the instability around for this reason. Coupled with this, there will be some U/L diffluence moving over the region, therefore, there will still exist the chance of afternoon and evening thunderstorm development over the mountains on Thursday. This also looks to be the case for Friday, with the cutoff U/L low remaining on place to the southwest and still continuing to influence the CWA with some mid level moisture advection from the south and afternoon instability providing the lift needed for some storms over the mountains again, and possibly over the plains as the lower level flow switches back to southeasterly and brings back in higher dewpoints. Temperatures will continue to warm as the ridge becomes more amplified, with most locations being above the seasonal average temperature for highs by Friday. Saturday through Sunday... The ridge will begin to break down on Saturday, as both models allude to a long wave trough upstream over the northwestern US beginning to deepen slightly and progress eastward and towards the region, this will allow for the mid level flow to return back to southwesterly and also cause more U/L diffluence aloft to be present over the region for both days as the long wave trough becomes nearly stationary and only slightly deepens. Due to this, thunderstorms developing over the mountains in the afternoon could move out over the plains later in the evening. Surface winds will also pick up out of the southwest and become rather strong and gusty for most locations, especially out over the southeastern plains. The troughing to the northwest will also allow for temperatures to cool back down to right around the seasonal average for most locations by Sunday, although with the adiabatically downsloping and drying winds, the plains will still be very warm on Saturday, with high temperatures reaching into the low 90s over much of the plains, and even low 80s for parts of the San Luis Valley. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 352 PM MDT Sun May 30 2021 Widespread showers and thunderstorms at both KPUB and KCOS into the evening, and cigs/vis could drop into the IFR range with the more intense thunderstorms. Another round of MVFR/IFR cigs will spread into both terminals tonight and will likely be more persistent on Monday, along with periods of rain showers continuing. KALS will stay mainly VFR, with the potential for VCTS at the terminal into this evening. East winds will pour through La Veta Pass this evening bringing east winds to the terminal tonight. VCSH will be possible at times overnight with potential for some VFR to high end MVFR stratus developing Monday morning. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for COZ093-094-097-099. Flash Flood Watch until 10 PM MDT this evening for COZ072>075- 077>080-087. && SHORT TERM...PETERSEN LONG TERM...STEWARD AVIATION...PETERSEN
Hazardous weather outlook, May 30, 11:15 AM MDT, 5 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1115 AM MDT Sun May 30 2021 COZ058>089-093>099-311715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1115 AM MDT Sun May 30 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms will be possible across the southeast mountains, the I-25 corridor and Las Animas and Baca counties this afternoon and evening. Hail up to 1.5 inches in diameter, wind gusts up to 60 mph, locally heavy rainfall and lightning will be the primary storm risks. Very large hail up to 2 inches in diameter and an isolated tornado will be possible across Las Animas county this afternoon where instability will be the highest. Flash flooding will also be possible across the southeast mountains and adjacent plains this afternoon and evening, with the burn scars being the most vulnerable locations. Should a stronger storm impact the Decker, Hayden Pass, Junkins and Spring burn scars dangerous flash flooding along with debris flows will be possible. The higher peaks above 11000 feet will see snow this evening through the overnight hours with local accumulations of 2 to 6 inches possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered to numerous showers and thunderstorms will be possible across south central and southeast Colorado Monday, with the main threats being lightning and locally heavy rainfall. This could lead to an elevated risk for flash flooding, particularly on burn scars, though urban areas could also be impacted. Heavy wet snow can be expected at times across the higher peaks above 11000 feet through Monday. Local accumulations of up to a foot will be possible, especially for Pikes Peak and the Sangre De Cristo mountains. Isolated to scattered showers and thunderstorms will be possible each day for Tuesday through Saturday. A stronger storm or two will be possible across the mountains Tuesday and Wednesday with lightning, small hail and wind gusts up to 50 mph possible. Locally heavy rainfall will also be possible with the more intense storms, and there is the potential for flash flooding on area burn scars each day. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet criteria for spotters will be likely in and across the southeast mountains, the I-25 corridor and over Baca and Las Animas Counties this afternoon and evening. 10/27
In the hours before
Local storm report, May 30, 3:00 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
300 PM MDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TORNADO 11 S KIM 37.09N 103.36W
05/30/2021 LAS ANIMAS CO TRAINED SPOTTER
TORNADO BRIEFLY TOUCHED DOWN FOR A FEW
MINUTES AND REMAINED FUNNEL CLOUD THROUGH
THE REPORT.
&&Local storm report, May 30, 3:01 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
301 PM MDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 10 N ROSITA 38.25N 105.31W
05/30/2021 M0.88 INCH CUSTER CO TRAINED SPOTTER
&&Special weather statement, May 30, 3:10 PM MDT, 1 hour 26 minutes before
Special Weather Statement National Weather Service Pueblo CO 310 PM MDT Sun May 30 2021 COZ078-079-083-086-302200- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Wet Mountains between 6300 and 10000Ft CO- Wet Mountain Valley Below 8500 Ft CO- Canon City Vicinity/Eastern Fremont County CO- 310 PM MDT Sun May 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT... NORTHEASTERN CUSTER AND NORTHWESTERN PUEBLO COUNTIES UNTIL 400 PM MDT... At 309 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles south of Florence, or 10 miles north of Junkins Burn Scar, moving east at 30 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Pueblo, Florence, Pueblo West, Pueblo Reservoir, Penrose and Wetmore. PRECAUTIONARY/PREPAREDNESS ACTIONS... If on or near Pueblo Reservoir, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && LAT...LON 3815 10523 3833 10529 3851 10473 3825 10463 TIME...MOT...LOC 2109Z 253DEG 24KT 3827 10516 EP
Special weather statement, May 30, 4:21 PM MDT, 15 minutes before
Special Weather Statement National Weather Service Pueblo CO 421 PM MDT Sun May 30 2021 COZ094-302300- Eastern Las Animas County CO- 421 PM MDT Sun May 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY UNTIL 500 PM MDT... At 420 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles east of Branson, or 20 miles north of Des Moines, moving east at 10 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Las Animas County. A Severe Thunderstorm Watch remains in effect until 600 PM MDT for southeastern Colorado. LAT...LON 3708 10381 3721 10353 3700 10347 3700 10380 TIME...MOT...LOC 2220Z 255DEG 8KT 3704 10373 CSS/EP
Local storm report, May 30, 4:35 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
435 PM MDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM HAIL KIM 37.25N 103.35W
05/30/2021 M1.50 INCH LAS ANIMAS CO FIRE DEPT/RESCUE
&&Special weather statement, May 30, 4:36 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
436 PM MDT Sun May 30 2021
COZ085-086-089-302300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
436 PM MDT Sun May 30 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO...
NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES UNTIL 500 PM
MDT...
At 436 PM MDT, Doppler radar was tracking a strong thunderstorm near
Truckton, or 38 miles northeast of Pueblo, moving southeast at 20
mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Truckton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
southeastern Colorado.
LAT...LON 3878 10415 3874 10405 3852 10405 3852 10399
3842 10406 3858 10430
TIME...MOT...LOC 2236Z 302DEG 18KT 3867 10414
HodanishThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 6:11 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 34 min |
| May 29, 6:21 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| May 29, 6:38 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 22 min |
| May 29, 6:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| May 29, 6:53 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 37 min |
| May 29, 6:54 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 36 min |
| May 29, 6:57 PM MDT | Special Weather Statement | PUB | El Paso | 48 min |
| May 29, 7:24 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 36 min |
| May 29, 7:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| May 29, 7:57 PM MDT | Flash Flood Warning | PUB | El Paso | 79 min |
| May 29, 8:02 PM MDT | Special Weather Statement | PUB | Baca | 43 min |
| May 29, 8:38 PM MDT | Special Weather Statement | PUB | Bent, Otero | 52 min |
| May 29, 8:46 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| May 29, 9:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| May 29, 9:28 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 32 min |
| May 29, 9:38 PM MDT | Special Weather Statement | PUB | Baca | 37 min |
| May 29, 9:55 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 35 min |
| May 29, 10:00 PM MDT | Flash Flood Warning | PUB | Bent, Otero | 7 hr |
| May 29, 10:28 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 32 min |
| May 29, 11:09 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 32 min |
| May 30, 12:09 AM MDT | Special Weather Statement | PUB | Bent | 51 min |
| May 30, 12:18 AM MDT | Special Weather Statement | PUB | Prowers | 42 min |
| May 30, 12:28 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 47 min |
| May 30, 1:08 AM MDT | Special Weather Statement | PUB | Prowers | 37 min |
| May 30, 1:52 AM MDT | Special Weather Statement | PUB | Prowers | 38 min |
| May 30, 3:31 AM MDT | Flash Flood Watch | PUB | Alamosa, Baca, Bent, Chaffee, Costilla, Custer and 6 more | 20 hr |
| May 30, 4:57 AM MDT | Areal Flood Warning | PUB | Bent, Otero | 3 hr |
| May 30, 5:05 AM MDT | River Flood Warning | PUB | Bent | 14 hr |
| May 30, 12:25 PM MDT | Special Weather Statement | PUB | Bent | 50 min |
| May 30, 12:41 PM MDT | Special Weather Statement | PUB | Huerfano | 49 min |
| May 30, 12:54 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| May 30, 1:02 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 28 min |
| May 30, 1:31 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 29 min |
| May 30, 1:38 PM MDT | Special Weather Statement | PUB | Las Animas | 52 min |
| May 30, 1:48 PM MDT | Special Weather Statement | PUB | Fremont | 42 min |
| May 30, 1:57 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| May 30, 2:07 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 23 min |
| May 30, 2:23 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 37 min |
| May 30, 2:23 PM MDT | Tornado Warning | PUB | Las Animas | 21 min |
| May 30, 2:29 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 31 min |
| May 30, 2:33 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 42 min |
| May 30, 2:43 PM MDT | Tornado Warning | PUB | Las Animas | 32 min |
| May 30, 2:48 PM MDT | Special Weather Statement | PUB | El Paso | 42 min |
| May 30, 2:54 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 36 min |
| May 30, 3:10 PM MDT | Special Weather Statement | PUB | Fremont | 50 min |
| May 30, 3:21 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 24 min |
| May 30, 3:25 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 35 min |
| May 30, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 32 min |
| May 30, 3:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 34 min |
| May 30, 3:53 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 37 min |
| May 30, 3:55 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 35 min |
| May 30, 3:57 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 21 min |
| May 30, 4:12 PM MDT | Tornado Warning | PUB | El Paso | 21 min |
| May 30, 4:21 PM MDT | Special Weather Statement | PUB | Las Animas | 39 min |
| May 30, 4:23 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 37 min |
| May 30, 5:05 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| May 30, 5:20 PM MDT | Special Weather Statement | PUB | Crowley | 25 min |
| May 30, 5:46 PM MDT | Special Weather Statement | PUB | Crowley | 29 min |
Nearby
Special Weather Statements in Colorado, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.